CIOMP OpenIR
Self-consistent adjoint analysis for topology optimization of electromagnetic waves
Deng, Y. B.; Korvink, J. G.
2018
Source PublicationJournal of Computational Physics
ISSN0021-9991
Volume361Pages:353-376
AbstractIn topology optimization of electromagnetic waves, the Gateaux differentiability of the conjugate operator to the complex field variable results in the complexity of the adjoint sensitivity, which evolves the original real-valued design variable to be complex during the iterative solution procedure. Therefore, the self-inconsistency of the adjoint sensitivity is presented. To enforce the self-consistency, the real part operator has been used to extract the real part of the sensitivity to keep the real-value property of the design variable. However, this enforced self-consistency can cause the problem that the derived structural topology has unreasonable dependence on the phase of the incident wave. To solve this problem, this article focuses on the self-consistent adjoint analysis of the topology optimization problems for electromagnetic waves. This self-consistent adjoint analysis is implemented by splitting the complex variables of the wave equations into the corresponding real parts and imaginary parts, sequentially substituting the split complex variables into the wave equations with deriving the coupled equations equivalent to the original wave equations, where the infinite free space is truncated by the perfectly matched layers. Then, the topology optimization problems of electromagnetic waves are transformed into the forms defined on real functional spaces instead of complex functional spaces; the adjoint analysis of the topology optimization problems is implemented on real functional spaces with removing the variational of the conjugate operator; the self-consistent adjoint sensitivity is derived, and the phase-dependence problem is avoided for the derived structural topology. Several numerical examples are implemented to demonstrate the robustness of the derived self-consistent adjoint analysis. (C) 2018 Elsevier Inc. All rights reserved.
KeywordTopology optimization Self-consistent adjoint sensitivity Electromagnetic wave Perfectly matched layers perfectly matched layer mixed finite-elements level set method shape optimization lie symmetries design equations fluids Computer Science Physics
DOI10.1016/j.jcp.2018.01.045
Indexed BySCI
Citation statistics
Document Type期刊论文
Identifierhttp://ir.ciomp.ac.cn/handle/181722/60803
Collection中国科学院长春光学精密机械与物理研究所
Recommended Citation
GB/T 7714
Deng, Y. B.,Korvink, J. G.. Self-consistent adjoint analysis for topology optimization of electromagnetic waves[J]. Journal of Computational Physics,2018,361:353-376.
APA Deng, Y. B.,&Korvink, J. G..(2018).Self-consistent adjoint analysis for topology optimization of electromagnetic waves.Journal of Computational Physics,361,353-376.
MLA Deng, Y. B.,et al."Self-consistent adjoint analysis for topology optimization of electromagnetic waves".Journal of Computational Physics 361(2018):353-376.
Files in This Item: Download All
File Name/Size DocType Version Access License
Self-consistent adjo(4926KB)期刊论文出版稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Deng, Y. B.]'s Articles
[Korvink, J. G.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Deng, Y. B.]'s Articles
[Korvink, J. G.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Deng, Y. B.]'s Articles
[Korvink, J. G.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Self-consistent adjoint analysis for topology.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.